IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information and Communication Management (ICM) [schedule] [select]
Chair Yuji Nomura (Fujitsu)
Vice Chair Yu Miyoshi (NTT), Masao Murata (Fujitsu)
Secretary Yoshifumi Kato (NTT), Ryo Yamamoto (Univ. of Electro-Comm)
Assistant Takayuki Kuroda (NEC)

Technical Committee on Life Intelligence and Office Information Systems (LOIS) [schedule] [select]
Chair Hiroyuki Toda (NTT)
Vice Chair Manabu Motegi (Takushoku Univ.)
Secretary Kazuki Fukae (Nagasaki Univ.), Shuhei Yamamoto (NTT)
Assistant Makoto Takita (Univer. of Hyogo)

Conference Date Thu, Jan 25, 2024 13:30 - 17:40
Fri, Jan 26, 2024 10:05 - 16:30
Topics Practical Use of Lifelog, Office Information System, Business Management, etc. 
Conference Place Nagasaki Prefectural Art Museum 
Address 2-1, Dejima-machi, Nagasaki City, Nagasaki Prefecture, Japan
Transportation Guide 15-minute walk from Nagasaki Station
http://www.nagasaki-museum.jp/english/04/
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on LOIS, ICM.

Thu, Jan 25 PM  LOIS①
13:30 - 14:35
  13:30-13:35 Opening Address ( 5 min. )
(1) 13:35-14:35 [Invited Talk]
Data business based on telecommunications law, privacy protection and technology ICM2023-28 LOIS2023-32
Hideki Yoshii (SB)
  14:35-14:50 Break ( 15 min. )
Thu, Jan 25 PM  LOIS②
14:50 - 16:30
(2) 14:50-15:15 Service Development Technology based on Metaverse of Things ICM2023-29 LOIS2023-33 Toru Kobayashi, Yudai Tanaka, Atsushi Isozaki, Hiroshi Yamada, Daiki Togawa, Fukae Kazuki, Kenichi Arai (Nagasaki Univ.), Tetsuo Imai (Hiroshima city Univ.)
(3) 15:15-15:40 Considerations of Improving Worker Response Quality in Crowd Sourcing ICM2023-30 LOIS2023-34 Honoka Tanitsu, Ryuya Itano, Tatsuki Tamano, Takahiro Koita (Doshisha Univ.)
(4) 15:40-16:05 A Study of Complementary Recommendation Focused on Functional Aspects ICM2023-31 LOIS2023-35 Kai Sugahara, Chihiro Yamasaki, Yuma Nagi, Kazushi Okamoto (UEC)
(5) 16:05-16:30 Proposal for Self-Adaptive Websites Leveraging Large Language Models ICM2023-32 LOIS2023-36 Sota Kataoka, Tatsuki Tamano, Ryuya Itano, Takahiro Koita (Doshisha Univ.)
  16:30-16:45 Break ( 15 min. )
Thu, Jan 25 PM  ICM①
16:45 - 17:40
(6) 16:45-17:35 [Invited Talk]
How to learn BGP operation technology and its operation by students.
-- Private AS development and operation and training of young people. --
ICM2023-33 LOIS2023-37
Masayuki Okada (Univ Nagasaki)
  17:35-17:40 Closing Address ( 5 min. )
Fri, Jan 26 PM  ICM②
10:05 - 11:50
  10:05-10:10 ( 5 min. )
(7) 10:10-10:35 Service Failure Detection Focusing on Simultaneous Increase in Various Types of Connection Retries in User Traffic ICM2023-34 LOIS2023-38 Naoki Hayashi, Fumio Katayama, Naoki Tateishi, Osamu Okino, Mitsuho Tahara (NTT)
(8) 10:35-11:00 A study on determining the risk of service impact in the event of a failure in a mesh network ICM2023-35 LOIS2023-39 Mayu Yamazoe, Kazuaki Akashi, Masashi Kobayashi, Hiroaki Matsubayashi, Manami Ogawa, Kenichi Tayama (NTT)
(9) 11:00-11:25 [Encouragement Talk]
A Resource Management Method with equipment utilization efficiency to provide Optical Transport Path on demand ICM2023-36 LOIS2023-40
Yoshifumi Kato, Yu Miyoshi (NTT)
(10) 11:25-11:50 A VPN Method for Security Usage of Public Wireless LANs ICM2023-37 LOIS2023-41 Hinata Tanoue, Akihiro Shimizu (Kochi Univ. of Tech.)
  11:50-13:10 Lunch Break ( 80 min. )
Fri, Jan 26 PM  LOIS③
13:10 - 14:25
(11) 13:10-13:35 Study of the effectiveness of living area in personal authentication using GPS data ICM2023-38 LOIS2023-42 Daisuke Toyama, Sunao Hara, Masanobu Abe (Okayama Univ.)
(12) 13:35-14:00 Approaches to Young Adults' Exercise Habits through Smartwatch Use and Group Dynamics
-- Introduction of Step Count Confirmation App with Encollegement Function --
ICM2023-39 LOIS2023-43
Shgieyoshi Iizuka, Atsushi Goto (Kanagawa Univ.)
(13) 14:00-14:25 A Method for Evaluating Generalization Performance of Process Models for Analyzing Operation Logs ICM2023-40 LOIS2023-44 Akio Watanabe, Ayumi Araragi, Hiroki Ikeuchi, Yousuke Takahashi (NTT)
  14:25-14:40 Break ( 15 min. )
Fri, Jan 26 PM  ICM③
14:40 - 16:30
(14) 14:40-15:05 Proposal for how to output documents from configuration management tools ICM2023-41 LOIS2023-45 Tomoki Sugimoto, Ichiro Morinaga, Seiji Inomata, Fumiaki Konishi, Hiromi Katayama, Shinsaku Numata (MF)
(15) 15:05-15:30 [Encouragement Talk]
A Study of Automatic Network Operation based on User's Intents
-- Digital twin of large-scale network --
ICM2023-42 LOIS2023-46
Takamichi Nishijima, Atsushi Kitada, Kimihiko Abe, Yuta Sugiyama, Satoru Umezaki, Hiroshi Tomonaga (Fujitsu)
(16) 15:30-15:55 Proposal of scalable AI/ML technology for automated design of large information and communication systems ICM2023-43 LOIS2023-47 Yutaka Yakuwa, Takayuki Kuroda (NEC)
(17) 15:55-16:20 Software Management using Messaging Networking ICM2023-44 LOIS2023-48 Ryo Kondo (Nihon Univ)
  16:20-16:30 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ICM Technical Committee on Information and Communication Management (ICM)   [Latest Schedule]
Contact Address ICM Secretaries
E--mail:icm-n
http://www.ieice.org/~icm/ 
LOIS Technical Committee on Life Intelligence and Office Information Systems (LOIS)   [Latest Schedule]
Contact Address Kazuki Fukae (Nagasaki University, Center for Information and Communication of Technology )
1-14 Bunkyo-machi, Nagasaki-city, 852-8521, Japan
E--mail: e-u 


Last modified: 2024-01-17 11:11:22


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Presentation and Participation FAQ] (in Japanese)
 

[Return to ICM Schedule Page]   /   [Return to LOIS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan